# SDR SWAA2024030748951

- Difficulty date: February 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl 44-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM STA 986.5 RBL 44'-47'<[01] REJECT TTG8Q00RCQT8....MEASUREMENT CHART HAS INCORRECT BUTT LINE END. STEP 1 WORK PERFORMED MISSING RBL 44 - RBL 47. GENERATED T/C TTG8Q00RPQ2F;[02] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[03] ACCOMPLISHED REPAIR AT MAIN CABIN AFT WET AREA ON FLOOR BEAM STA 986.5 44'-47' REF SRM 53-70-51-2R-4;[04] RII / VERIFIED ALL WORK REQUIERMENTS WERE FOLLOWED PER WORK SCOPE . & ENTRY #3 WAS VERIFIED AS WORK ACCOMPLISHED.
